Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)




Journal: Math. Comp. 50 (1988), 655-657
Original Article: Math. Comp. 41 (1983), 63-78.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T.W. Cusick, "Lower bounds for regulators," Number Theory Noordwijkerhout 1983, Lecture Notes in Math., vol. 1068, Springer-Verlag, Berlin, 1984, pp. 63-73. MR 756083 (85k:11052)

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society